# SDR CALA2022071501751

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517040
- Condition: Corroded
- Location: Sta 345-365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN STA 345-365 LBL 65 GUTTER SUPPORT HAS CO RROSION ON UPPER SURFACE, TRANSCRIBED FROM HAECO GSO NR 9283207
